# SDR AALA20140609010

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 68,169 hours, 35,672 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: 2926
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING THE RT NR 1 DOOR THE SLIDE PACK FELL OUT & FELL TO THE RAMP & INFLATED.  REPLACED RT NR 1 DOOR SLIDE.
